# SDR C2XA97CL013

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 29S7D513541
- Condition: Ruptured
- Location: Lt Engine
- Part time: 2,646 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3293 - CREW REPORTED THAT BOTH THE LEFT AND RIGHT ENGINE AIR INLET DE-ICE SYSTEMS FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT ENGINE AIR INLET DE-ICE BOOT IAW EMB 120 ER MM 30-20-05.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
